ITEM METADATA RECORD
Title: Limit sets of automatic sequences
Authors: BarbĂ©, AndrĂ© ×
von Haeseler, F #
Issue Date: May-2003
Publisher: Academic press inc elsevier science
Series Title: Advances in mathematics vol:175 issue:2 pages:169-196
Abstract: We show that for every k-automatic sequence there exists a natural number p > 0 such that the sequences of the form (k(pn+j))(ngreater than or equal to0) with j = 0,...,p - 1 are scaling sequences for f. Moreover, we demonstrate that every limit set is the union of certain basic limit sets. (C) 2003 Elsevier Science (USA). All rights reserved.
URI: 
ISSN: 0001-8708
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science